MAUDE Adverse Event Report: SILHOUETTE® PARADIGM®; COMFORT 60/17 PCC

SILHOUETTE® PARADIGM®; COMFORT 60/17 PCC
Lot Number 5197591
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the tubing from her set came off her tubing cap at the tubing connector while she was picking up the pump to replace battery and it came off.The tubing looked a little kinked earlier.The site location was at the right abdomen and the pump was laying on the desk.The infusion had been in use for the 2nd day.Reportedly, the infusions were stored in a special drawer.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.In the investigation it was found that the tubing was detached from the pcc/luer lock connector.No further information available.

Brand Name
SILHOUETTE® PARADIGM®
Common Device Name
COMFORT 60/17 PCC
MDR Report Key8538812
Report Number8021545-2019-00130
Device Sequence Number13530973
Product Code FPA
UDI-Device Identifier05705244008755
UDI-Public05705244008755
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/01/2020
Device Lot Number5197591
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2017
Initial Report FDA Received Date04/23/2019
Patient Sequence Number1